MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 24706
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter city: (b)(6).
 
Event or Problem Description
It was reported that balloon rupture occurred.The 100% stenosed target lesion was located in the moderately tortuous and moderately calcified left anterior tibial artery.A 2mm x 40mm x 144cm coyote es and a 2.0mm x 220mm x 150cm coyote balloon catheter were selected to treat the lesion.However, during inflation, both balloons ruptured.The devices were removed and the procedure was completed with a different device.There were no patient complications and the patient condition was good.
 
Event or Problem Description
It was reported that balloon rupture occurred.The 100% stenosed target lesion was located in the moderately tortuous and moderately calcified left anterior tibial artery.A 2.0mm x 220mm x 150cm coyote balloon catheter was advanced for dilation.However, during inflation, the balloon ruptured.The device was removed and the procedure was completed with a different device.There were no patient complications and he patient was stable.
 
Additional Manufacturer Narrative
E1 - initial reporter city: (b)(6).Device evaluated by mfr.: returned product consisted of a coyote balloon catheter.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual examination revealed no damages.Microscopic examination revealed multiple buckling to the guidewire lumen and the tip is damaged.Inspection of the remainder of the device presented no other damage or irregularities.

Brand Name
COYOTE
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11340903
Report Number2134265-2021-01958
Device Sequence Number3373073
Product Code DQY
UDI-Device Identifier08714729796466
UDI-Public08714729796466
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111295
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/10/2023
Device Model Number24706
Device Catalogue Number24706
Device Lot Number0025333056
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/05/2021
Initial Date Received by Manufacturer 02/10/2021
Supplement Date Received by Manufacturer03/25/2021
Initial Report FDA Received Date02/17/2021
Supplement Report FDA Received Date04/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1